Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Pregnant, continuously bleeding, chills and vomiting, given tablets to insert in vagina. Will it be successful ?

I am 8-9weeks pregnant and i took 2 tablets of arthrotec and insert 1 tablet inside my vagina last night after 3 and half hour i feel something comes out on my vagina.. and continouslty bleeding and i had big clots comes out..after that 3 and half hour i took again 2 tablets.. i feel chill and vomiting then a bit pain in may tummy feels heavy then i sleep and woke up at around 4am i go to comfortroom for pee there is a blood with something slippery like whitemenstruation,what is that? the blood is very long,my pad is full, overloaded, i chaged the napkin but this time the blood is not heavy because the napkin almost half of blood its not full of blood,then maybe in afternoon the blood almost stop its just a it normal? is the procedure successful? is it normal to stop the bleeding last this afternoon? thankyou
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Mar 2013
thank you for your query.
Firstly, you need to visit a gynecologist and confirm the pregnancy.
Then exact dating of pregnancy has to be done by ultrasound, and confirmed that it is intra uterine.
Based on weeks of pregnancy, the gynecologist will advise medical / surgical abortion.
Follow up visit to confirm that abortion is complete is mandatory.
In absence of these steps, you have risk of severe bleeding, infection, rupture of ectopic pregnancy, retained products etc.
You have already taken on a grave risk by using tablets for medical abortion by yourself.
Please consult a gynecologist, and have an assessment about the success of procedure , and further treatment
Take care.
Answered: Thu, 21 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor